# SDR 95FDEA00073

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503FE
- Make and model: Boeing 727-25
- Aircraft serial: 18273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651627910
- Condition: Corrosion
- Location: Bs 760-810
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBOARD FLANGE BS 810-760, RBL 25, WL 208 ON LONGITUDINAL BEAM.  REMOVED AND REPLACED UPPER CHORD OF LONGITUDINAL BEAM FROM BS 740-850, RBL 25, WL 208.  ALL WORK DONE IAW SR 53-10-2.
